# SDR UALA2009040901025

- Difficulty date: April 8, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 50,147 hours, 18,155 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00512701
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LEFT MESSAGE ON EMERGENCY LIGHT TEST.  RELAMPED LT EXT OVERWING ILLUM LIGHTS, RE-RAN EMERGENCY LIGHT OPS TEST, OPS NORMAL.
